Laplace transform of functions satisfying the Lipschitz condition

Z. Ditzian

Compositio Mathematica (1970)

  • Volume: 22, Issue: 1, page 29-38
  • ISSN: 0010-437X

How to cite


Ditzian, Z.. "Laplace transform of functions satisfying the Lipschitz condition." Compositio Mathematica 22.1 (1970): 29-38. <>.

author = {Ditzian, Z.},
journal = {Compositio Mathematica},
keywords = {integral equations, integral transforms},
language = {eng},
number = {1},
pages = {29-38},
publisher = {Wolters-Noordhoff Publishing},
title = {Laplace transform of functions satisfying the Lipschitz condition},
url = {},
volume = {22},
year = {1970},

AU - Ditzian, Z.
TI - Laplace transform of functions satisfying the Lipschitz condition
JO - Compositio Mathematica
PY - 1970
PB - Wolters-Noordhoff Publishing
VL - 22
IS - 1
SP - 29
EP - 38
LA - eng
KW - integral equations, integral transforms
UR -
ER -


  1. J. Benedetto [1] The Laplace transform of generalized functions Can. J. Math. Vol. 18 pp. 357-374. 1966. Zbl0137.08903MR190738
  2. Z. Ditzian and A. Jakimovski [2] Real inversion and jump formulae for the Laplace transform. part I. Isreal J. of Math. Vol.1 pp. 85—104. 1963. Zbl0115.09801
  3. D.V. Widder [3] The Laplace transform. Princeton University Press1946. Zbl0063.08245MR5923JFM67.0384.01
  4. A. Zygmund [4] Trigonometric series Vol. I. Cambridge University Press1959. Zbl0085.05601MR107776

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.